# SDR ASOA200901284

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 24,532 hours, 20,364 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CAUTION MSG LOOP B FAILED TEST.  REINSTALLED LOOSE WIRE ON BOTTOM OF ENGINE ON PYLON, OPS CHECK GOOD IAW AMM 26-11-05 DMIL CLEARED PLACARD REMOVED.
